Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes headache associated with drooping of the eyelids and double vision?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
At the beginning of XXXXXXX my husband started having headaches (which he never had before) his right eye started to droop (now it almost closed at times) his vision has gone double (one on top of the other mainly but sometimes it's double vision side by side)
Posted Tue, 26 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 1 hour later
Brief Answer:
It is painful ophthalmoplegia, requires evaluation

Detailed Answer:
Hello
Welcome to health care magic.

I am Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that your husband is having headache associated with drooping of the eyelids and double vision probably because of limitation of extraocular movements.

These symptoms indicate neurological problems and require examination by a neurologist to find out the underlying cause.
The common causes to be ruled out are neurologic migraine and other conditions causing painful oohthalmoplegia like nerve palsies.....

Hence I advice you to get neurological examination by consulting a neurologist.

Hope I have answered your question and the information is helpful to you.

Thank you
With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor